Record number :
1528903
Title of article :
Identifying an unknown source term in a spherically symmetric parabolic equation
Author/Authors :
Cheng، نويسنده , , Wei and Fu، نويسنده , , Chu-Li، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
5
From page :
387
To page :
391
Abstract :
The aim of this work is to solve the inverse problem of determining an unknown source term in a spherically symmetric parabolic equation. The problem is ill-posed: the solution (if it exists) does not depend continuously on the final data. A spectral method is applied to formulate a regularized solution, and a Hِlder type estimate of the error between the approximate solution and the exact solution is obtained with a suitable choice of regularization parameter.
Keywords :
Parabolic equation , Spectral Method , Identification , Inverse problem , Unknown source term
Journal title :
Applied Mathematics Letters
Journal title :
Applied Mathematics Letters
Serial Year :
2013
Link To Document :
بازگشت